# SDR BIGA20190821001

- Difficulty date: August 18, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N107BH
- Make and model: Casa C212200
- Aircraft serial: 171
- Aircraft time: 13,327 hours, 11,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

INITIAL REPORTS WERE OF AN SMOKE IN THE COCKPIT,  NOTICED HYDRAULIC FLUID ON THE WINDOWS INTERNALLY AND EXTERNALLY AND HYDRAULIC FLUID FROM THE RADOME TO THE RAMP DOOR DRIPPING OFF THE BELLY.   HYDRAULIC FLUID SEEMED TO BE CONCENTRATED ON THE RIGHT (CO-PILOT) SIDE OF THE NOSE. 
IT WAS ALSO NOTED THAT THE INTERIOR SEEMED TO HAVE A OILY RESIDUE LIKELY FROM THE MISTING OIL.   UPON OPENING THE RADOME IT WAS COMPLETELY COVERED IN HYDRAULIC FLUID.  THE MAIN SYSTEM HYDRAULIC PRESSURE STAINLESS BRAIDED FLEX LINE LINE TO THE MAIN SYSTEM GAUGE LOOKED LIKE RUBBER WAS PUSHING THOUGH THE BRAIDING.  A SMALL PILE OF RUBBER PARTIALS WERE BELOW THE HOSE.  THEN TURNING  ON THE HYDRAULIC PUMP AND THE HYD. LINE INSTANTLY PRODUCE A FINE MIST OF HYDRAULIC FLUID THAT FILLED THE NOSE QUICKLY.  THEN CLEANED UP THE NOSE AREA AND INSPECTED THE AREA, SERVICED THE SYSTEM WITH ONE GALLON OF HYDRAULIC FLUID, THE HYDRAULIC LINE WAS REPLACED AND PRESSURE CHECK WITH NO LEAKS NOTED.    IN ADDITION MAINTENANCE HAS RE-INSPECTED BEHIND THE RADOME AFTER THE FOLLOWING FLIGHT TO THE BACK OF THE INSTRUMENT PANEL CLEANING UP RESIDUAL  FLUID AND PUTTING ANOTHER SET OF EYES ON ALL THE WIRING WITH POWER AND AVIONICS ON NO ELECTRICAL SMELL WAS NOTED.
